# SDR CALA2017081802718

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 60,220 hours, 24,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53114379201
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SILL WAS CORRODED AROUND FWD AND AFT GIRT BAR ATTACH FITTING HOLES. CORROSION REMOVED, AREA NDT AND REPAIR WASHERS INSTALLED IAW SRM 53-11-14-283-005, PG 5.
